# SDR DL72S951935

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Fs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND CABIN FLOOR SUPPORT BEAM AT FS 400 WITH CORROSION DAMAGE TO UPPER CAP AT RBL 12 TO LBL 24.  REPAIRED PER SRM 53-10-8 FIG 3.
